# SDR F3LA200600108

- Difficulty date: August 30, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM AFT OF L2 DOOR CUTOUT AT FR68 TO FR69, Y1292.  FLOORBEAM WAS FOUND TO BE OUT OF LIMITS PER 53-00-14.  REMOVED AND REPLACED FLOORBEAM FROM C64 TO C69 PER SRM'S 51-42-11 AND 51-44-11.
